PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Products of Lipschitz-free spaces and applications

Volume 226 / 2015

Pedro Levit Kaufmann Studia Mathematica 226 (2015), 213-227 MSC: Primary 46B20; Secondary 46T99. DOI: 10.4064/sm226-3-2

Abstract

We show that, given a Banach space $X$, the Lipschitz-free space over $X$, denoted by $\mathcal{F}(X)$, is isomorphic to $(\sum_{n=1}^\infty \mathcal{F}(X))_{\ell_1}$. Some applications are presented, including a nonlinear version of Pełczyński's decomposition method for Lipschitz-free spaces and the identification up to isomorphism between $\mathcal{F}(\mathbb{R}^n)$ and the Lipschitz-free space over any compact metric space which is locally bi-Lipschitz embeddable into $\mathbb{R}^n$ and which contains a subset that is Lipschitz equivalent to the unit ball of $\mathbb{R}^n$. We also show that $\mathcal{F}(M)$ is isomorphic to $\mathcal{F}(c_0)$ for all separable metric spaces $M$ which are absolute Lipschitz retracts and contain a subset which is Lipschitz equivalent to the unit ball of $c_0$. This class includes all $C(K)$ spaces with $K$ infinite compact metric (Dutrieux and Ferenczi (2006) already proved that $\mathcal{F}(C(K))$ is isomorphic to $\mathcal{F}(c_0)$ for those $K$ using a different method).

Authors

  • Pedro Levit KaufmannInstituto de Ciência e Tecnologia
    Universidade Federal de São Paulo
    Campus São José dos Campos – Parque Tecnológico
    Avenida Doutor Altino Bondensan, 500
    12247-016 São José dos Campos/SP, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image